Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 202, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 4:59 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 91 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 4:59 PM CDT (21:59 UTC)
- Expired
- Oct 17, 2007, 6:30 PM CDT
- In force
- 91 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 112 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 5:18 PM CDT | TSTM WND DMG | Pawnee, OK | TREES AND POWER LINES DOWN |
| Oct 17, 6:05 PM CDT | HAIL 0.75 | 2 W Hominy, OK | AND 50 MPH WIND GUST |
| Oct 17, 6:13 PM CDT | TSTM WND GST 60 | 2 N Hominy, OK | AT HOMINY AIRPORT |
| Oct 17, 6:18 PM CDT | TSTM WND GST 60 | Cleveland, OK | |
| Oct 17, 6:25 PM CDT | TSTM WND GST 60 | Tallant, OK | ALSO REPORTED PEA SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 2:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 172200
SVRTSA
OKC113-117-172330-
/O.NEW.KTSA.SV.W.0202.071017T2159Z-071017T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 630 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 60 MPH. THESE STORMS WERE LOCATED 31 MILES WEST OF
PAWNEE...27 MILES WEST OF PAWNEE...AND 17 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 60 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWNEE...
MARAMEC...JENNINGS...HALLETT...TERLTON...SKEDEE...BLACKBURN...
RALSTON...CLEVELAND...OSAGE...FAIRFAX...HOMINY...BURBANK...
WYNONA...SHIDLER...PAWHUSKA...GRAINOLA...BARNSDALL...PEARSONIA...
FORAKER...OKESA...BIGHEART AND HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3699 9601 3678 9601 3617 9641 3617 9683
3624 9683 3625 9691 3632 9694 3635 9705
3651 9705 3658 9691 3657 9703 3669 9709
3673 9705 3670 9695 3680 9676 3700 9674
3700 9602
TIME...MOT...LOC 2159Z 225DEG 52KT 3653 9729 3632 9723
3619 9695
$$5 follow-up statements
000
WWUS54 KTSA 172217
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT WED OCT 17 2007
OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
517 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PAWNEE AND OSAGE COUNTIES...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED 20 MILES NORTHWEST OF
PAWNEE AND NEAR PAWNEE...AND WERE MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
JENNINGS...HALLETT...TERLTON...SKEDEE...BLACKBURN...CLEVELAND...
OSAGE...RALSTON...FAIRFAX...HOMINY...APPERSON...BURBANK...WEBB
CITY...SHIDLER...WYNONA...PERSHING...PAWHUSKA...FORAKER...
NELAGONEY...TALLANT...BARNSDALL...GRAINOLA...PEARSONIA...OKESA...
BIGHEART AND HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3699 9601 3678 9601 3617 9641 3617 9683
3624 9683 3625 9691 3632 9694 3635 9705
3651 9705 3658 9691 3657 9703 3669 9709
3673 9705 3670 9695 3680 9676 3700 9674
3700 9602
TIME...MOT...LOC 2217Z 222DEG 49KT 3653 9706 3630 9679
$$000
WWUS54 KTSA 172236
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT WED OCT 17 2007
OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
537 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PAWNEE AND OSAGE COUNTIES...
AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF APPERSON TO 6 MILES EAST OF
RALSTON TO MARAMEC...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BURBANK...
MARAMEC...JENNINGS...APPERSON...HALLETT...TERLTON...BLACKBURN...WEBB
CITY...SHIDLER...CLEVELAND...OSAGE...FORAKER...PEARSONIA...
GRAINOLA...HOMINY...PAWHUSKA...BIGHEART...WYNONA...PERSHING...
TALLANT...BARNSDALL...NELAGONEY...OKESA AND HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9602 3678 9601 3617 9641 3617 9683
3647 9680 3656 9693 3658 9691 3660 9696
3670 9695 3680 9676 3700 9674
TIME...MOT...LOC 2237Z 222DEG 49KT 3673 9683 3654 9657
3624 9670
$$000
WWUS54 KTSA 172249
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT WED OCT 17 2007
OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
549 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN PAWNEE AND OSAGE COUNTIES...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM APPERSON TO 12 MILES WEST OF WYNONA TO BLACKBURN TO
MARAMEC...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HALLETT...
TERLTON...FORAKER...GRAINOLA...PEARSONIA...CLEVELAND...OSAGE...
PAWHUSKA...HOMINY...BIGHEART...WYNONA...PERSHING...NELAGONEY...
BARNSDALL...TALLANT...OKESA AND HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9602 3678 9601 3619 9640 3617 9683
3660 9659 3670 9656 3669 9683 3680 9680
3680 9676 3689 9677 3700 9674
TIME...MOT...LOC 2249Z 222DEG 49KT 3682 9669 3661 9647
3637 9655 3624 9662
$$000
WWUS54 KTSA 172255
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT WED OCT 17 2007
OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
555 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN PAWNEE AND EASTERN OSAGE COUNTIES...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF PAWHUSKA TO BLACKBURN TO
MARAMEC...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TERLTON...
CLEVELAND...PAWHUSKA...OSAGE...HOMINY...WYNONA...BIGHEART...
PERSHING...NELAGONEY...BARNSDALL...TALLANT...OKESA AND HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9602 3678 9601 3619 9640 3619 9676
3669 9656
TIME...MOT...LOC 2255Z 222DEG 49KT 3667 9640 3645 9647
3624 9657
$$000
WWUS54 KTSA 172302
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT WED OCT 17 2007
OKC113-117-172330-
/O.CON.KTSA.SV.W.0202.000000T0000Z-071017T2330Z/
OSAGE OK-PAWNEE OK-
603 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN PAWNEE AND EASTERN OSAGE COUNTIES...
AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PAWHUSKA TO WYNONA TO CLEVELAND...MOVING NORTHEAST AT
55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WYNONA...
HOMINY...BIGHEART...PERSHING...NELAGONEY...OKESA...TALLANT...HULAH
AND BARNSDALL.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3700 9602 3678 9601 3619 9640 3619 9666
3674 9642
TIME...MOT...LOC 2303Z 222DEG 49KT 3675 9630 3653 9637
3632 9648
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 4:01 PM CDT, 58 minutes earlier.
Area forecast discussion, Oct 17, 4:01 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 401 PM CDT WED OCT 17 2007 .MESOSCALE UPDATE... THUNDERSTORMS HAVE BECOME MORE SURFACED BASED MOVING INTO TULSA AS EXPECTED AND WE ARE RECEIVING NUMEROUS REPORTS OF DOWNED POWER LINES IN TULSA... WITH A MEASURED GUST TO 62 MPH IN WEST TULSA. THIS LINE OF STORMS CROSSING TULSA WILL CONTINUE TO BE SEVERE...WITH THE OTHER STORMS IN THE CWA ALSO LIKELY TO GAIN SEVERE WEATHER POTENTIAL. DISCRETE CELLS HAVE DEVELOPED IN CENTRAL OKLAHOMA WITH ADDITIONAL CELLS LIKELY TO DEVELOP FURTHER SOUTH OVER THE NEXT 3 HOURS. THESE CELLS WILL MOVE INTO EASTERN OKLAHOMA THIS EVENING AS THE WIND PROFILES CONTINUE TO BECOME INCREASINGLY FAVORABLE FOR TORNADOES. THE MAJOR SEVERE WEATHER OUTBREAK IS BEGINNING. SIGNIFICANT WIND DAMAGE...VERY LARGE HAIL AND TORNADOES ARE LIKELY WITH THE POTENTIAL FOR STRONG TORNADOES AS WELL. THE STORM IN THE NORTH SIDE OF THE OKLAHOMA CITY METRO AREA EXTRAPOLATES TO SOUTHWEST PAWNEE COUNTY JUST AFTER 5PM. THIS STORM WILL HAVE A CHANCE TO INTERACT WITH THE BOUNDARY FROM THE PREVIOUS STORMS AND THIS WILL ENHANCE ITS TORNADO POTENTIAL. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, Oct 17, 11:54 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1154 AM CDT WED OCT 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1153 AM CDT WED OCT 17 2007 ...A TORNADO OUTBREAK IS EXPECTED ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATER TODAY AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET....AFTER 12PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW. DISCUSSION... SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA DURING THE AFTERNOON. INITIALLY THE STORMS HAVE BEEN ELEVATED...BUT WILL BECOME MORE SURFACE BASED. THIS INCREASES THE POTENTIAL THAT DAMAGING WINDS WILL ALSO DEVELOP WITH THESE STORMS...AND AS WIND PROFILES CONTINUE TO IMPROVE THIS AFTERNOON...SOME TORNADO RISK WILL ALSO DEVELOP WITH THESE STORMS. DURING THE AFTERNOON...SUPERCELL THUNDERSTORMS WILL DEVELOP IN CENTRAL OKLAHOMA AS THE DRY LINE ADVANCES EASTWARD. THESE STORMS WILL MOVE INTO EASTERN OKLAHOMA AFTER 5PM. WIND AND INSTABILITY PARAMETERS OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL BE VERY FAVORABLE FOR SEVERE WEATHER AS THESE STORMS MOVE INTO THE REGION...INCLUDING A SIGNIFICANT RISK FOR TORNADOES...HAIL TO BASEBALL SIZE AND WIND GUSTS TO 75 MPH. RATHER THAN A SOLID LINE OF STORMS FORMING...THE STORMS MAY STAY CELLULAR FOR SOMETIME INTO THE EVENING...WHICH PROLONGS THE WINDOW OF OPPORTUNITY FOR TORNADO FORMATION. THERE IS THE POTENTIAL FOR LONG-TRACK STRONG TORNADOES. SCATTERED SUPERCELL STORMS ARE EXPECTED TO DEVELOP ACROSS THE LENGTH OF EASTERN OKLAHOMA THIS EVENING AND MOVE INTO NORTHWEST ARKANSAS LATE THIS EVENING WITH THE CONTINUED RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING THE RISK OF A STRONG TORNADO. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SEVERE WEATHER EVENTS IN THE AREA. ACTIVATION OF THE REGIONAL SKYWARN NETWORK WILL OCCUR THIS AFTERNOON. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Oct 17, 3:54 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT WED OCT 17 2007
OKZ058-172130-
OTTAWA OK-
354 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OTTAWA
AT 354 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF AFTON...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9474 3700 9463 3698 9460 3668 9473
3668 9498 3701 9486 3701 9476
TIME...MOT...LOC 2054Z 197DEG 47KT 3672 9484Special weather statement, Oct 17, 3:56 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT WED OCT 17 2007
ARZ001-OKZ063-069-172145-
ADAIR OK-BENTON AR-DELAWARE OK-
356 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 356 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF BALLARD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BALLARD...WATTS...WEST
SILOAM SPRINGS...FAIRMOUNT...MILLER...SILOAM SPRINGS...SULPHUR
SPRINGS...GENTRY...MAYSVILLE...GRAVETTE...LAKE FRANCIS...GALLITIN...
SPRINGTOWN...HIGHFILL...CHEROKEE CITY...VAUGHN...DECATUR...
CENTERTON...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3649 9411 3610 9448 3610 9454 3609 9454
3603 9454 3601 9456 3609 9476 3649 9461
TIME...MOT...LOC 2056Z 209DEG 47KT 3613 9460Local storm report, Oct 17, 4:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG TULSA 36.13N 95.92W
10/17/2007 TULSA OK AMATEUR RADIO
NUMEROUS POWER LINES AND TREES DOWNED ACROSS WEST TULSA
MIDTOWN TULSA AND NORTH TULSA. TIME OF REPORTS WAS
BETWEEN 2046 AND 2053.
0347 PM TSTM WND GST TULSA 36.13N 95.92W
10/17/2007 E60.00 MPH TULSA OK PUBLIC
ESTIMATED AT OSU-TULSA CAMPUS
0348 PM TSTM WND GST 3 W TULSA 36.13N 95.98W
10/17/2007 M62.00 MPH TULSA OK AMATEUR RADIO
37TH AND JACKSON IN WEST TULSA.
0348 PM TSTM WND GST TULSA 36.13N 95.92W
10/17/2007 E60.00 MPH TULSA OK PUBLIC
MIDTOWN TULSA
0351 PM TSTM WND GST 2 N TULSA 36.16N 95.92W
10/17/2007 M61.00 MPH TULSA OK ASOS
53KT GUST MEASURED AT TULSA INTERNATIONAL AIRPORT BY
ASOS.
0356 PM HAIL 2 N TULSA 36.16N 95.92W
10/17/2007 E0.75 INCH TULSA OK CO-OP OBSERVER
&&
JDSSpecial weather statement, Oct 17, 4:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED OCT 17 2007
OKZ053-172215-
CHOCTAW OK-
426 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 426 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF ORD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...FROGVILLE...
GRANT...GOODLAND...SAWYER...FORT TOWSON...SWINK...MESSER...HUSKEY...
FALLON AND APPLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3390 9556 3394 9558 3416 9545 3415 9514
3395 9514 3392 9517 3395 9523 3389 9524
3385 9534 3385 9545
TIME...MOT...LOC 2126Z 222DEG 37KT 3378 9553Local storm report, Oct 17, 4:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 NNE BROKEN ARROW 36.12N 95.76W
10/17/2007 WAGONER OK PUBLIC
STEEL MAIL BOX AND NMRS LARGE TREE LIMBS BLOWN DOWN.
0410 PM TSTM WND GST CLAREMORE 36.31N 95.62W
10/17/2007 E60.00 MPH ROGERS OK EMERGENCY MNGR
SCATTERED THROUGHOUT CLAREMORE AREA.
0415 PM TSTM WND DMG CLAREMORE 36.31N 95.62W
10/17/2007 ROGERS OK EMERGENCY MNGR
TREES DAMAGED BY WIND.
0427 PM TSTM WND DMG CHELSEA 36.54N 95.43W
10/17/2007 ROGERS OK EMERGENCY MNGR
LARGE TREE BLOWN DOWN ACROSS ROAD
0445 PM TSTM WND GST VINITA 36.64N 95.15W
10/17/2007 M61.00 MPH CRAIG OK MESONET
&&
SAALocal storm report, Oct 17, 4:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 6 E CENTRAILIA 36.80N 95.22W
10/17/2007 M61.00 MPH CRAIG OK MESONET
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:03 AM CDT | Special Weather Statement | TSA | Osage | 57 min |
| Oct 17, 7:55 AM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Oct 17, 10:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 75 min |
| Oct 17, 11:34 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 71 min |
| Oct 17, 1:44 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 46 min |
| Oct 17, 2:22 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 38 min |
| Oct 17, 2:45 PM CDT | Special Weather Statement | TSA | Nowata, Okmulgee, Tulsa, Washington | 45 min |
| Oct 17, 3:11 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Oct 17, 3:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 23 min |
| Oct 17, 3:31 PM CDT | Special Weather Statement | TSA | Tulsa | 44 min |
| Oct 17, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 27 min |
| Oct 17, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 14 min |
| Oct 17, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 54 min |
| Oct 17, 3:54 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 17, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 42 min |
| Oct 17, 4:05 PM CDT | Tornado Warning | TSA | Delaware | 40 min |
| Oct 17, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Oct 17, 4:26 PM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| Oct 17, 4:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 44 min |
| Oct 17, 4:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 56 min |
| Oct 17, 5:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Oct 17, 6:10 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Oct 17, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 74 min |
| Oct 17, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 57 min |
| Oct 17, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 70 min |
| Oct 17, 6:55 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Oct 17, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 78 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.